Tohoku Mathematical Journal

Globally defined linear connections on the real line and the circle

Katsumi Nomizu and Takeshi Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 51, Number 2 (1999), 205-212.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224812

Digital Object Identifier
doi:10.2748/tmj/1178224812

Mathematical Reviews number (MathSciNet)
MR1690007

Zentralblatt MATH identifier
0965.53015

Subjects
Primary: 53C05: Connections, general theory
Secondary: 53A15: Affine differential geometry

Citation

Nomizu, Katsumi; Sasaki, Takeshi. Globally defined linear connections on the real line and the circle. Tohoku Math. J. (2) 51 (1999), no. 2, 205--212. doi:10.2748/tmj/1178224812. https://projecteuclid.org/euclid.tmj/1178224812


Export citation

References

  • [AM] L AUSLANDER AND L MARCUS, Holoomy of flat affinely connected manifolds, Ann of Math 62 (1955), 139-270
  • [KN] S KOBAYASHI AND K NOMIZU, Foundations of Differential Geometry, vol I, John Wiley, 199
  • [NS] K NOMIZU AND T SASAKI, Affine Differential Geometry, Cambridge Univ Press, 199